# SDR UPS06M48337

- Difficulty date: August 16, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1331-1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:ALONG X=-75, STA 1331 TO STA 1381, SEAT TRACK CROWN AND FLANGE AREAS FOUND CORRODED.  STA 1256.25 TO 1381 X=-75 OUT OF LIMIT CORROSION.  TRACK ATTACH PARTS AND FASTENERS REMOVED PER SRM 51-31-01 V.II R.38 STA 1265 & 1391 X=-75 SEAT TRACK CUTOFF FOR NDT INSPECT AND REPAIR PER SRM 53-70-00 FIG 1 V.I R.38 AND EN NR1285-06.  REPAIR SEAT TRACK AND SPLICES FAB PER SRM 53-70-00 FIG 1 V.1 R.38 AND EN NR1285-06.
